# SDR UPS01836267

- Difficulty date: June 19, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT FS 1270 L35L SPLICE FITTING IS CRACKED.  REMOVED SPLICE IAW DC8 SRM 51-1-20D, FOUND LONGERON SPLICE FITTING CRACKED.  RCVD NEW SPLICE PN 3759253-1N LOCATED, DRILLED AND DEBURRED FITTING IAW DC8 SRM 51-1-24.  INSTALLED IAW DC8 SRM 51-1-20D.
